# SDR GTIA2017020301771

- Difficulty date: February 3, 2017
- Submitted: February 6, 2017
- Operation: Air carrier
- Aircraft: N644NK
- Make and model: Airbus A320-232
- Aircraft serial: 7156
- Aircraft time: 2,732 hours, 1,247 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FWD F/A'S REPORTED A FUME EVENT IN FWD CABIN DURING TAKEOFF AND  AGAIN ON TAXI IN.   BOTH ENGINES AND APU INSPECTED. BOTH PACKS OPERATED WITH EACH BLEED SOURCE, NO FAULTS NOTED. ACFT OK FOR SERVICE.
